Izvestiya Akademii Nauk SSSR. Seriya Matematicheskaya
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1974, Volume 38, Issue 5, Pages 1012–1036 (Mi izv2000)  

On the equivalence of imbeddings of complex spaces that can be blown down

V. A. Krasnov


Abstract: The theorem of Grauert–Hironaka–Rossi on the equivalence of imbeddings of complex spaces is generalized; in fact the corresponding theorem is proved for complex spaces that can be blown down to spaces of any dimension and not just to a point.

Full text: PDF file (2220 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Izvestiya, 1974, 8:5, 1009–1032

Bibliographic databases:

UDC: 513.6
MSC: 32C45
Received: 22.06.1973

Citation: V. A. Krasnov, “On the equivalence of imbeddings of complex spaces that can be blown down”, Izv. Akad. Nauk SSSR Ser. Mat., 38:5 (1974), 1012–1036; Math. USSR-Izv., 8:5 (1974), 1009–1032

Citation in format AMSBIB
\Bibitem{Kra74}
\by V.~A.~Krasnov
\paper On the equivalence of imbeddings of complex spaces that can be blown down
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1974
\vol 38
\issue 5
\pages 1012--1036
\mathnet{http://mi.mathnet.ru/izv2000}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=369735}
\zmath{https://zbmath.org/?q=an:0321.32011}
\transl
\jour Math. USSR-Izv.
\yr 1974
\vol 8
\issue 5
\pages 1009--1032
\crossref{https://doi.org/10.1070/IM1974v008n05ABEH002137}


Linking options:
  • http://mi.mathnet.ru/eng/izv2000
  • http://mi.mathnet.ru/eng/izv/v38/i5/p1012

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:162
    Full text:43
    References:16
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021